A note on finitely generated commutative rings
Acta Universitatis Carolinae. Mathematica et Physica, Tome 46 (2005) no. 1, pp. 101-105
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2005_46_1_a7,
author = {Kechlibar, Marian and Kepka, Tom\'a\v{s} and Kortelainen, Juha},
title = {A note on finitely generated commutative rings},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {101--105},
year = {2005},
volume = {46},
number = {1},
mrnumber = {2195572},
zbl = {1094.13506},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2005_46_1_a7/}
}
TY - JOUR AU - Kechlibar, Marian AU - Kepka, Tomáš AU - Kortelainen, Juha TI - A note on finitely generated commutative rings JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 2005 SP - 101 EP - 105 VL - 46 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUCMP_2005_46_1_a7/ LA - en ID - AUCMP_2005_46_1_a7 ER -
Kechlibar, Marian; Kepka, Tomáš; Kortelainen, Juha. A note on finitely generated commutative rings. Acta Universitatis Carolinae. Mathematica et Physica, Tome 46 (2005) no. 1, pp. 101-105. http://geodesic.mathdoc.fr/item/AUCMP_2005_46_1_a7/